Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 8, Pages 1150–1159 (Mi zvmmf974)  

This article is cited in 13 scientific papers (total in 13 papers)

Improvement of the normal spline collocation method for linear differential equations

V. K. Gorbunov, V. V. Petrishchev

Ulyanovsk State University

Full text: PDF file (1591 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:8, 1099–1108

Bibliographic databases:
UDC: 519.624
MSC: Primary 65L10; Secondary 34B27, 65L60, 65L80
Received: 29.08.2002
Revised: 21.02.2003

Citation: V. K. Gorbunov, V. V. Petrishchev, “Improvement of the normal spline collocation method for linear differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 43:8 (2003), 1150–1159; Comput. Math. Math. Phys., 43:8 (2003), 1099–1108

Citation in format AMSBIB
\Bibitem{GorPet03}
\by V.~K.~Gorbunov, V.~V.~Petrishchev
\paper Improvement of the normal spline collocation method for linear differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 8
\pages 1150--1159
\mathnet{http://mi.mathnet.ru/zvmmf974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2012915}
\zmath{https://zbmath.org/?q=an:1077.65085}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 8
\pages 1099--1108


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf974
  • http://mi.mathnet.ru/eng/zvmmf/v43/i8/p1150

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gorbunov V.K., Lutoshkin I.V., “The parameterization method in singular differential-algebraic equations”, Computational Science - ICCS 2003, Lecture Notes in Computer Science, 2658, 2003, 483–491  crossref  mathscinet  zmath  isi
    2. Gorbunov V.K., Lutoshkin I.V., “Development and experience of using the parameterization method in singular problems of dynamic optimization”, Journal of Computer and Systems Sciences International, 43:5 (2004), 725–742  mathscinet  isi
    3. V. Alferiev, E. B. Kuznetsov, “The best argument for the parametric continuation of solutions of differential-algebraic equations”, Lobachevskii J. Math., 20 (2005), 3–15  mathnet  mathscinet  zmath
    4. V. K. Gorbunov, A. Gorobetz, V. Sviridov, “The method of normal splines for linear implicit differential equations of second order”, Lobachevskii J. Math., 20 (2005), 59–75  mathnet  mathscinet  zmath
    5. Gorbunov V.K., Lutoshkin I.V., “The parameterization method in optimal control problems and differential-algebraic equations”, J Comput Appl Math, 185:2 (2006), 377–390  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Gorbunov V.K., Lutoshkin I.V., Martynenko Yu.V., “A parametrization method for the numerical solution of singular differential equations”, Appl Numer Math, 59:3–4 (2009), 639–655  crossref  mathscinet  zmath  isi  elib  scopus
    7. Gorbunov V.K., Svirldov V.Yu., “The method of normal splines for linear DAEs on the number semi-axis”, Appl Numer Math, 59:3–4 (2009), 656–670  crossref  mathscinet  zmath  isi  elib  scopus
    8. V. F. Chistyakov, “Regularization of differential-algebraic equations”, Comput. Math. Math. Phys., 51:12 (2011), 2052–2064  mathnet  crossref  mathscinet  isi
    9. Andrzejczak G., “A Simple Nsc-Rkhs Algorithm for Solving Linear Boundary Value Problems - Error Bounds and Implementations”, Appl. Math. Comput., 218:22 (2012), 11009–11020  crossref  mathscinet  zmath  isi  elib  scopus
    10. V. F. Chistyakov, E. V. Chistyakova, “Application of the least square method to the solving linear differential-algebraic equations”, Num. Anal. Appl., 6:1 (2013), 77–90  mathnet  crossref  mathscinet  elib
    11. M. V. Bulatov, N. P. Rahvalov, L. S. Solovarova, “Numerical solution of differential-algebraic equations using the spline collocation-variation method”, Comput. Math. Math. Phys., 53:3 (2013), 284–295  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    12. Andrzejczak G., “Fast Variants of the NSC-RKHS Algorithm for Solving Linear Boundary Value Problems”, Appl. Math. Comput., 219:22 (2013), 10706–10725  crossref  mathscinet  zmath  isi  elib  scopus
    13. Andrzejczak G., “Spline Reproducing Kernels on R and Error Bounds For Piecewise Smooth Lbv Problems”, Appl. Math. Comput., 320 (2018), 27–44  crossref  mathscinet  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:349
    Full text:163
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022